MathSciNet Relay Station
MathSciNet bibliographic data
MR2395129 (2009b:22007) 22E25 (22E60 53D10)
Ottazzi, Alessandro A sufficient condition for nonrigidity of Carnot groups. Math. Z. 259 (2008), no. 3, 617–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement